Brain stroke side effects

Common Questions and Answers about Brain stroke side effects

stroke

Avatar m tn You may have had an intra operative TIA or stroke that affected the region in your brain which controls your gustatory sense. I am not sure if this will recover, but I would suggest that you see a neurologist who will probably order an MRI to see the cause of this symptoms. This may not have been related to the surgery and may have occurred separately, so it is important that you obtain his opinion of how to minimize any further events.
Avatar n tn You should also have an MRI of your brain with and without contrast to make sure you have not had a stroke of metastatic disease to the brain. If the dilantin is not helping I would stop it. Good luck This information is provided for general medical education purposes only. Please consult your doctor regarding diagnostic and treatment options.
1110049 tn?1409402144 When I had a stroke on 17th June my face dropped on one side. i had a bleed on left side of my brain. My left side is weak and I find talking difficult. I was taken to hospital straight away, and spent nearly two weeks there. That was 8 weeks ago. i have been struggling. My speech hardly improved, and now i have lost my voice, but that may not be due to the stroke. my walking not too bad, but cannot use my left arm and hand.
Avatar m tn Can there be residual side effects of a stroke like face tingling, dizziness, jaw tightness, muscle weakness?
Avatar n tn to describe the way the brain is impacted by being on a bypass machine. Could you comment on how the brain is negatively impacted by being on a bypass machine?
563659 tn?1310517917 well after four days total in and out of hospitals for my numb/ weak left side they have said i have bells palsy straight down my left side my left arm is weak my leg wobbles and half my face is still kinda parylised it ***** and i look like eith rocky or jean crietien i cant wait till it wears off
Avatar f tn I recenly had a stroke, I now having spasm in my brain and they go down to my right side of neck ,arm , shoulder. The muscle do not contract , you can even see it,it feels like my head is on fire and wants to explode.
Avatar f tn Because of the stroke, which I am assuming was caused by a clot in the brain since they are treating her with blood thinners, she needs to be on a thinner indefinitely. If she takes nothing, the chances of her having another stroke related to a clot is high. I am not sure if her physician would be agreeable to try a simple 81 mg baby aspirin with her. Plavix is another blood thinner that is prescribed also.
Monster First, I’d see your doctor to discuss the symptoms you are experiencing, just to make sure everything is going well with your recovery. Second, these are not terribly common side effects of statins, and since there is such a great benefit to what they do to lower your cholesterol and help prevent future issues I’d discuss switching to a different statin with your pharmacist or doctor.
Avatar n tn I have no other side effects but the dull headaches. I looked it up and it seems that this means I could have had some sort of stroke. Does anyone know anything about this and the prognosis and treatment since I cannot get in to see a neurologist for a month and a half.
Avatar f tn Like any operation, there are possible effects and complications of the surgery such as allergic reaction to the anesthetic, injury from the head pin fixing device, injury to facial muscle and sinuses, infection of the bone flap, seizures, bleeding, brain damage, brain swelling and even stroke. Prior to any operation, these are discussed by your surgeon and anesthesiologist. Take care and regards.
Avatar n tn This will depend on the area of the brain affected, the more extensive the area of brain affected, the more functions that are likely to be lost. If there was no trauma to this area, this could be an infection or nerve-related problem (if the lips are numb). You can have this evaluated further for proper diagnosis. Complete medical history and physical examination are important in assessing if other tests should be done. Take care and keep us posted.
Avatar f tn first day 2mg side effects--out of it, brain fog, nausea, agitation, suicidal ideation
Avatar f tn The treatment was suggested to me, but 2 years ago after my cva I found the idea shocking. Because of the side effects people say ordinary speed has. Such as keeping you up for days and rotting your teeth, not to mention being highly physically adictive. But of course ritalin is not the same as a street drug - or is it? Can you use ritalin for a period and stop again, keeping the positive neurological improvements and losing side effects? I read it can 'wake up' your brain.
2175879 tn?1338355028 My MRI results came in. This time my neurologist actually found proof that I had a stroke. First they thought it was a TIA, then an ear ache, and then I kinda forced the issue, they did another MRI and actually found a small "disruption" on my right side of my brain. I can't tell you how relieved that makes me.
Avatar f tn 4mg side effects-nausea, brain fog had horrible emotional rxn that night.
Avatar f tn Thank you for your assessment is ischemic damage reflected on my brain scan. I have read the side effects of zocor because I am already experiencing several side effects from Lamictal. Are there any natural medications I could use as an alternative? I have low blood pressure and my cholesterol levels are slightly over the normal range.
Avatar f tn I'm a 60 year old female. When I was around 25, in the 1970's, I had what I now feel was a stroke, although my doctor diagnosed it as anxiety and prescribed librium. He was deemed one of the top internists in the area. The symptoms included waking up with rapid heartbeat follewed by slurred speech, inability to make sense of or play music, reading a paragraph over and over again without retaining its meaning, insomnia, and the right side of my face was numb.
1763328 tn?1331580831 I have to say that the one thing that I have to come out of this awful journey is art. Somehow, someway, I have been able to create art.... I can draw! Not sure why... not sure what changes have happened in how my brain works but it's obvious that there is change. I can draw! And the process of drawing... of creating... it brings me peace. It is my sole source of pain management, anxiety, depression relief... it has soothed so many areas of trouble for me....
Avatar f tn I had a hemorraghic stroke in the cerebellum region 8 months ago. Thankfully it was mild in that I wasn't left with paralysis. The bleed was small (about the size of a quarter) and the vessel closed back on its own. The doctors were unable to determine the cause. I didn't have any of the risk factors. I was told I should be able to return to work in 6 weeks.
Avatar f tn My stroke was in aug.of 2007. I had a bleed on the right side of my brain although I didnt have any lingering effects ..my hair has become really unmanageableand I have a hard time making it look presentable.I had MRI's and CAT scans could they have caused this?
Avatar n tn In summary however the effects of a CVA ( although the older term Stroke is now used in preference to CVA )partly depend on whether the person is right or left handed. regardless of handedness the opposites side of the body is affected in middle cerebral artery stroke, the most common type.
Avatar m tn Yes I have medication side effects that are in clinical study myself that are neurological but they are researching them and understanding what they are and I am working with them. Bipolar disorder is a specific psychiatric disability. It would not be caused by medications but they could cause mood disruptions.
Avatar n tn An 85 your old male suffered a stroke in 2004. He recovered fully from this, but in 2006 had a series of TIA's and suffered a massive stroke. He was paralysed down the left side but has regained his use of this although his hand is still weak.his mind was a bit out of sorts ie forgetful and confused at the time but relatively fine. Now he is forgetful often doesnt recognise me straight away and takes a while to answer questions also to register that you have spoken to him.
Avatar n tn s symptoms, you would expect to see findings such as a drooping of the right side of the face or perhaps slower/less movement on that side (because the left side of the brain controls the right side of the body). High blood pressure is the single most important risk factor for stroke, and in a patient with diabetes it is crucial to control the blood pressure for optimal prevention of future strokes.
Avatar m tn side effects of Keppra seem to contradict what our goals for mom are....memory loss, mood changes, mental changes and vision changes among others. Is Keppra safe to use for this (it is not being used with any other seizure medication....just by itself)? We want to wean her off, but the doctor is wanting to keep her on it.